# SDR DKAA01015

- Difficulty date: May 26, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N915R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Part number: 59151695512
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT RED LIGHT ON MAIN GEAR WOULD NOT GO OUT WHEN RETRACTING THE GEAR IN FLIGHT (DEN).  JACKED AIRCRAFT, FOUND MAIN GEAR DOOR LATCH CYLINDER DEFECTIVE, REPLACED RIGHT MAIN GEAR DOOR LATCH MECHANISM IAW DC9 MM 32-31-4, PERFORMED GEAR RETRACTION AND LATCH TEST IAW DC9 MM 32-00, SYSTEM OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
